# SDR EISA97171

- Difficulty date: August 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300NE
- Make and model: Boeing 727-25
- Aircraft serial: 18974
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 196.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-SERVICE AND THE ACCOMPLISHMENT OF CPCP CARD NR C53-111-01, FOUND CORROSION ON ANGLE IN LOWER LOBE, FS 196.5.  REMOVED ANGLE, FABRICATED AND INSTALLED NEW ANGLE PER SRM 51-10-1.  TT:  73,279:23 HOURS.  TC:  55,830.  (X)
